# SDR SWAA2016100708528

- Difficulty date: September 22, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 400-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED FROM AFT FRAME OF DOOR CUTOUT BETWEEN BS 400 TO 500A, RBL 21.  R & R THE SUPPORT IAW SRM AND DWG.
